# SDR CALA2023021000399

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757*
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 140N05043UAL
- Condition: Corroded
- Location: Sta 440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR SUPPORT STRUCTURE STA 440 LBL 60 IS CORRODED. UPPER CABIN FLOOR SUPPORT PN-140N0504U3 AT STA 440 LBL 60 FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED NEW SUPPORT IAW B757 SRM 51-40-02 PARA 7 AND EC/RA 5300-02911.
